# SDR HEEA954221

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB HOUSING SPINS FREELY AND BULB GOES OUT INTERMITTENTLY ON WAY DOWN. REPLACED WITH SERVICEABLE LIGHT ASSEMBLY.
